Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

acne!!!

Posted by on Nov. 7, 2012 at 7:54 AM
  • 2 Replies
  • 232 Total Views
Ok so I have been breaking out a lot lately and I think it is from my vitamins!! Anyone else having bad skin due to supplements ? I had stopped them for about two weeks and my acne got better and I started back up this weekend and I already have some painful stupid zits on my face!!! Help :(
by on Nov. 7, 2012 at 7:54 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
jmama0307
by on Nov. 7, 2012 at 12:14 PM

Nope. The supps have decrease my CM. I am getting very little compare to what I used to have. Better for me. lol

rubybabypsychic
by Member on Dec. 5, 2012 at 11:56 PM

my loss which was a girl i had acne like crazy never before in my life. Hope it gets better

DS1 18

DS2 17

2 angel babies

TTC#3 6 years



http://www.cafemom.com/home/rubybabypsychic

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)